# SDR SWAA2018082024433

- Difficulty date: August 15, 2018
- Submitted: August 22, 2018
- Operation: Air carrier
- Aircraft: N8324A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35966
- Aircraft time: 19,766 hours, 8,553 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 143A8126
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT FLOOR SUPPORT SHIELD CORRODED BETWEEN BS 490 TO BS 500A.  R&R SHIELD IAW DWG & SRM.
